# SDR HALA20241203348

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 33,287 hours, 5,281 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,302 hours, 5,283 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER LANDING ECAM ENG 1 OIL CHIP DETECTED. INSPECTED ENGINE #1 MCD PER AMM 79-00-00-200-806-A. FOUND NO EVIDENCE OF CONTAMINATION. REMOVED & REPLACED EMCD PER AMM 79-22-46-000-811-A. TEST PASS.
